Weyl multipliers and the growth of partial sums of multiple
Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 653-656
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_4_a1,
author = {I. L. Bloshanskii},
title = {Weyl multipliers and the growth of partial sums of multiple},
journal = {Doklady Akademii Nauk},
pages = {653--656},
year = {1991},
volume = {321},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a1/}
}
I. L. Bloshanskii. Weyl multipliers and the growth of partial sums of multiple. Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 653-656. http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a1/